On contractive ϱ-dilations

Durszt, Endre: On contractive ϱ-dilations. Acta scientiarum mathematicarum, (45). pp. 161-163. (1983)

[img] Cikk, tanulmány, mű
math_045_161-163.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1983
Volume: 45
Page Range: pp. 161-163
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 163. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 09. 13:36
URI: http://acta.bibl.u-szeged.hu/id/eprint/14880

Actions (login required)

View Item View Item